An elementary solution of the monotone mapping problem. (English) Zbl 0409.54017


54C10 Special maps on topological spaces (open, closed, perfect, etc.)
57N10 Topology of general \(3\)-manifolds (MSC2010)
Full Text: DOI


[1] R. H. Bing, The monotone mapping problem, Topology of Manifolds (Proc. Inst., Univ. of Georgia, Athens, Ga., 1969), Markham, Chicago, Ill., 1970, pp. 99 – 115.
[2] R. H. Bing and Joseph Martin, One-to-one maps of \( E_ + ^3\), Proc. Binghamton Topology Conf., 1972.
[3] L. C. Glaser, Dimension lowering monotone non-compact mappings of \?\(^{n}\), Fund. Math. 58 (1966), 177 – 181. · Zbl 0139.40601
[4] L. C. Glaser, Monotone noncompact mappings of \?^{\?} onto \?^{\?} for \?\ge 4 and \?\ge 3, Proc. Amer. Math. Soc. 23 (1969), 282 – 286. · Zbl 0182.56801
[5] G. T. Whyburn, Compactness of cetain mappings, Amer. J. Math. 81 (1959), 306 – 314. · Zbl 0088.15101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.